# SDR SWIA202155947

- Difficulty date: January 19, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000553
- Aircraft time: 13,173 hours, 7,399 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT WET AREA GUSSET AT FR90 RBL 11"   (C-CHECK) RO 2/1/2021   REMOVED AND REPLACED AFT WET AREA GUSSET AT FR90 RBL 11" REF EMB SRM 51-40-08
